Couldn't find what you looking for?

TRY OUR SEARCH!

I have been using etanercept for a long time now, ever since I have been diagnosed with osteoarthritis. I have to say that the symptoms are significantly subdued, but I also suffer from some of the side effects, especially when I am under stress. I also have respiratory infections, they are more often now. Is there a connection that strong between the drug and my problems, what is the most common side effect of etanercept?

Loading...

The drug you are using is functioning by blocking the protein that is made during the process of inflammation in the joints. Unfortunately, it could decrease the level of our immune system, which is not good for patients with chronic illnesses. As for side effects, there are pain, headache, dizziness, swelling (these are most common). If you feel any of the more severe side effects (related to allergic reactions), please see your doctor.
Reply

Loading...